# SDR Z5FA022409N430CS1

- Difficulty date: February 24, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N430CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0185
- Aircraft time: 1,400 hours, 994 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: S32384
- Condition: Dirty
- Location: Landing Gear
- Part time: 1,400 hours, 994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED DOWN, THERE WAS NO RED INTRANSIT LIGHT AND NO GREEN DOWN LIGHTS WHEN HYDRAULIC CYCLE WAS COMPLETED.  AFTER RUNNING EMERGENCY CHECK LIST AND BLOWING GEAR DOWN THE GEAR DOWN GREEN LIGHTS NEVER ILLUMINATED.  CREW ELECTED TO DIVERT TO CHS.  GOING INTO CHS CREW DECLARED AN EMERGENCY, AIRCRAFT LANDED WITHOUT INCIDENT.  ON SITE MAINTENANCE PERSONNEL FOUND DIRTY CONTACTS ON GEAR HANDLE CONNECTOR, THE CONTACTS WERE CLEANED AND RECONNECTED AND A GEAR RETRACTION TEST WAS PERFORMED SATISFACTORILY.  AIRCRAFT WAS RETURNED TO SERVICE.
